Empirical quantile process under type-II progressive censoring
This work deals with asymptotic properties of the [[alpha]m]th-order statistic of a type-II progressively censored sample of size m. Such an order statistic, indexed by [alpha][set membership, variant][0,1], is called the quantile process. Our main results concern the normalized version of the quantile process for which a weak convergence result is obtained. This result is applied in order to construct non-parametric estimators of quantiles. Monte-Carlo simulations illustrate the behavior of the estimators for limited sample size.
Volume (Year): 68 (2004)
Issue (Month): 1 (June)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Olivier Guilbaud, 2001. "Exact Non-parametric Confidence Intervals for Quantiles with Progressive Type-II Censoring," Scandinavian Journal of Statistics, Danish Society for Theoretical Statistics;Finnish Statistical Society;Norwegian Statistical Association;Swedish Statistical Association, vol. 28(4), pages 699-713.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:68:y:2004:i:1:p:111-123. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.